Publications

  1. Approximation and entropy numbers of embeddings between approximation spaces. Joint work with F. Cobos and T. Kühn. Constr. Approx. 47 (2018), 453–486.
  2. Sharp estimates of the norms of embeddings between Besov spaces. Z. Anal. Anwend. 37 (2018), 127–149.
  3. On nuclearity of embeddings between Besov spaces. Joint work with F. Cobos and T. Kühn. J. Approx. Theory 225 (2018), 209–223.
  4. Sharp embeddings of Besov spaces with logarithmic smoothness in sub-critical cases. Analysis Math. 43 (2017), 219–240.
  5. Ul’yanov-type inequalities and embeddings between Besov spaces: the case of parameters with limit values. Math. Inequal. Appl. 20 (2017), 755–772.
  6. Tractable embeddings of Besov spaces into small Lebesgue spaces. Math. Nachr. 289 (2016), 1739–1759.
  7. On the relationship between two kinds of Besov spaces with smoothness near zero and some other applications of limiting interpolation. Joint work with F. Cobos. J. Fourier Anal. Appl. 22 (2016), 1174–1191.
  8. On Besov spaces modelled on Zygmund spaces. Joint work with F. Cobos. J. Approx. Theory 211 (2016), 61–77.
  9. Characterizations of logarithmic Besov spaces in terms of differences, Fourier-analytical decompositions, wavelets and semi-groups. Joint work with F. Cobos and H. Triebel. J. Funct. Anal. 270 (2016), 4386–4425.
  10. On Besov spaces of logarithmic smoothness and Lipschitz spaces. Joint work with F. Cobos. J. Math. Anal. Appl. 425 (2015), 71–84.
  11. Approximation spaces, limiting interpolation and Besov spaces. Joint work with F. Cobos. J. Approx. Theory 189 (2015), 43–66.
  12. Embeddings of Besov spaces of logarithmic smoothness. Joint work with F. Cobos. Studia Math. 223 (2014), 193–204.
  13. Compact operators and approximation spaces. Joint work with F. Cobos and A. Martínez. Colloq. Math. 136 (2014), 1–11.
  14. On a nonlinear boundary value problem modeling corneal shape. Joint work with L. Plociniczak, W. Okrasinski and J.J. Nieto. J. Math. Anal. Appl. 414 (2014), 461–471.
  15. Finite element approximation of nonlinear transient magnetic problems involving periodic potential drop excitations. Joint work with A. Bermúdez de Castro, D. Gómez and P. Salgado. Comput. Math. Appl. 65 (2013), 1200–1219.